Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lyrica Questions

Lyrica Questions

I started Lyrica May 27th. I experienced dizziness that went away by the end of the week end. I am now experiencing swelling in my feet and hands. I have had worse during my monthly cyle, but it does hurt. Has anyone had the swelling issue resolve after they have been on Lyrica awhile? How long did it take for Lyrica to start working for you? I think I'm being impatient, as I have only been on it 9 days. Thank you!

A MyFibroTeam Member said:

My doctor told me that the swelling is a side effect in some patients. It does not go away if this is your side effect. Personally, I get vertigo on Lyrica so I cannot take it.

posted almost 6 years ago
A MyFibroTeam Member said:

Lyrica made my feet swell from the first day I took it. I felt awful the whole time I was on it 2-3 months.

posted almost 6 years ago
A MyFibroTeam Member said:

it took about a month to kick in for me but worked for pain had to quit taking it because it was really messing with me mentally

posted almost 6 years ago
A MyFibroTeam Member said:

I was told by my rheumatologist that there isn't any medicine that will completely eradicate fibro pain

posted 30 days ago
A MyFibroTeam Member said:

My hands and feet swell. I have blood pressure issues (high) and the swelling gets worse if I eat something salty. I try to control my salt intake because of my legs and my B P. I have have vein issues from DVTs which make my legs swell so I watch the salt for that.

posted 5 months ago
Already a Member? Log in